# SDR FDEA201311102719

- Difficulty date: November 10, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 52,786 hours, 24,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tee Fitting
- Part number: A5711220520000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR INTERNAL ANGLE LOWER SKIN TEE FITTING LEFT FOUND CRACKED.  REPAIRED IAW  EA 6-5710-T0303521.
